# SDR IPXA2M75064

- Difficulty date: August 9, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: ABA7202117
- Condition: Cracked
- Location: Bs 359 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, COCKPIT SUBFLOOR MEMBRANE CRACKED BELOW RT OTBD SEAT.   REPAIRED COCKPIT SUBLOOR MEMBRANE BS 355-366, LBL13 TO RBL13 IAW SRM 53-10-51 REPAIR 1, FIG 201.
